# SDR AUS20020974

- Difficulty date: August 20, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168760
- Condition: Unserviceable
- Location: Spark Plug/Ignit
- Component: Spark Plug/Ignit, Tmeca, ARRIEL1B
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE IGNITERS FAULTY. IGNITER IS MANUFACTURED BY EYQUEM.
